# SDR HEEA086956

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,586 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: Y10306
- Condition: Inoperative
- Location: Engine
- Part time: 878 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WILL NOT COME ON LINE. REPAIRED.
